MathSciNet Relay Station
MathSciNet bibliographic data
MR1022133 (91f:81067) 81R50 (17B37 22E70)
Macfarlane, A. J. On $q$-analogues of the quantum harmonic oscillator and the quantum group ${\rm SU}(2)\sb q$. J. Phys. A 22 (1989), no. 21, 4581–4588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement